Alert archive / Oregon / Red Flag Warnings in 2007

Red Flag Warning 9, NWS Medford, OR

August 11, 2007Modoc County, Siskiyou County, California; Harney County, Klamath County, Lake County, Oregon

NWS Medford, OR issued this red flag warning at Aug 11, 2007, 1:39 PM PDT for Modoc County, Siskiyou County, California; Harney County, Klamath County, Lake County, Oregon. It took effect at Aug 12, 2007, 1:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 11, 2007, 1:39 PM PDT (20:39 UTC)
In effect from
Aug 12, 2007, 1:00 PM PDT
Expired
Aug 12, 2007, 8:00 PM PDT
In force
7 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Harney County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 156 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2007-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2007-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1873 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS86 KMFR 112039
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
139 PM PDT SAT AUG 11 2007

CAZ284-285-ORZ624-625-120445-
/O.UPG.KMFR.FW.A.0008.070812T2000Z-070813T0300Z/
/O.NEW.KMFR.FW.W.0009.070812T2000Z-070813T0300Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
139 PM PDT SAT AUG 11 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM PDT SUNDAY FOR 
THE COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THE RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 624
AND 625 IN OREGON...AND 284 AND 285 IN CALIFORNIA. THIS INCLUDES
THE WINEMA...FREMONT...MODOC...SHASTA AND KLAMATH NATIONAL
FORESTS.

SUNDAY AFTERNOON SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH
WITH GUSTS OF 30 TO 35 MPH. THE WINDS WILL COMBINE WITH RELATIVE
HUMIDITY BETWEEN 5 AND 15 PERCENT. THE WINDS WILL DIMINISH SUNDAY
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

11
3 follow-up statements
000
WWUS86 KMFR 120913
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
213 AM PDT SUN AUG 12 2007

CAZ284-285-ORZ624-625-122200-
/O.CON.KMFR.FW.W.0009.070812T2000Z-070813T0300Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
213 AM PDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING FOR THE COMBINATION OF LOW RELATIVE HUMIDITY 
AND STRONG GUSTY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING. 

THE RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
624 AND 625 IN OREGON...AND 284 AND 285 IN CALIFORNIA. THIS
INCLUDES THE WINEMA...FREMONT...MODOC...SHASTA AND KLAMATH
NATIONAL FORESTS.

SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS OF 30 TO
35 MPH THIS AFTERNOON. THE WINDS WILL COMBINE WITH RELATIVE HUMIDITY
BETWEEN 5 AND 15 PERCENT. THE WINDS WILL DIMINISH SUNDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

09
000
WWUS86 KMFR 122014
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
114 PM PDT SUN AUG 12 2007

CAZ284-285-130415-
/O.NEW.KMFR.FW.A.0009.070813T2000Z-070814T0300Z/
/O.CON.KMFR.FW.W.0009.000000T0000Z-070813T0300Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
114 PM PDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR THE COMBINATION OF LOW RELATIVE HUMIDITY 
AND STRONG GUSTY WINDS...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR THE COMBINATION OF LOW RELATIVE HUMIDITY 
AND STRONG GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. THE FIRE WEATHER WATCH IS FOR FIRE WEATHER ZONES 284 AND
285 IN CALIFORNIA WHICH INCLUDES THE MODOC AND KLAMATH NATIONAL
FORESTS. FIRE WEATHER WATCH IS FOR THE COMBINATION OF LOW RELATIVE 
HUMIDITY AND STRONG GUSTY WINDS.

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

THE RED FLAG WARNING IS FOR FIRE WEATHER ZONES 284 AND 285 IN
CALIFORNIA. THIS INCLUDES THE MODOC AND KLAMATH NATIONAL FORESTS.

SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS OF 30 TO
35 MPH THIS AFTERNOON. THE WINDS WILL COMBINE WITH RELATIVE
HUMIDITY BETWEEN 5 AND 15 PERCENT. THE WINDS WILL DIMINISH THIS
EVENING. SIMILAR WINDS AND HUMIDITIES COULD REOCCUR MONDAY AFTERNOON
AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ORZ624-625-130300-
/O.CON.KMFR.FW.W.0009.000000T0000Z-070813T0300Z/
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
114 PM PDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR THE COMBINATION OF LOW RELATIVE HUMIDITY 
AND STRONG GUSTY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR THE COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG GUSTY
WINDS.

THE RED FLAG WARNING IS FOR FIRE WEATHER ZONES 624 AND 625 IN
OREGON. THIS INCLUDES THE WINEMA AND FREMONT NATIONAL FORESTS.

SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS OF 30 TO
35 MPH THIS AFTERNOON. THE WINDS WILL COMBINE WITH RELATIVE
HUMIDITY BETWEEN 5 AND 15 PERCENT. THE WINDS WILL DIMINISH THIS
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000
WWUS86 KMFR 130301
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
801 PM PDT SUN AUG 12 2007

ORZ624-131415-
/O.EXP.KMFR.FW.W.0009.000000T0000Z-070813T0300Z/
/O.EXA.KMFR.FW.A.0009.070813T2000Z-070814T0300Z/
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
801 PM PDT SUN AUG 12 2007

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. 

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING.

MONDAY AFTERNOON SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH
WITH GUSTS OF 30 TO 35 MPH. THE WINDS WILL COMBINE WITH RELATIVE
HUMIDITY BETWEEN 5 AND 15 PERCENT AND WILL CONTINUE THROUGH THE
EARLY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

CAZ284-285-131415-
/O.EXP.KMFR.FW.W.0009.000000T0000Z-070813T0300Z/
/O.CON.KMFR.FW.A.0009.070813T2000Z-070814T0300Z/
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
801 PM PDT SUN AUG 12 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING.

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING.

MONDAY AFTERNOON SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH
WITH GUSTS OF 30 TO 35 MPH. THE WINDS WILL COMBINE WITH RELATIVE
HUMIDITY BETWEEN 5 AND 15 PERCENT AND LAST THROUGH EARLY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ORZ625-130415-
/O.EXP.KMFR.FW.W.0009.000000T0000Z-070813T0300Z/
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
801 PM PDT SUN AUG 12 2007

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

WITH THE LOSS OF DAYTIME HEATING WINDS WILL DIMINISH BELOW RED
FLAG CRITERTIA.

$$

CAZ281-131415-
/O.EXA.KMFR.FW.A.0009.070813T2000Z-070814T0300Z/
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-
801 PM PDT SUN AUG 12 2007

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. 

MONDAY AFTERNOON SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH
WITH GUSTS OF 30 TO 35 MPH. THE WINDS WILL COMBINE WITH RELATIVE
HUMIDITY BETWEEN 5 AND 15 PERCENT AND LAST THROUGH EARLY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

LUTZ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 11, 8:55 AM PDT, 4 hours 44 minutes earlier.

Area forecast discussion, Aug 11, 8:55 AM PDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
855 AM PDT SAT AUG 11 2007

.DISCUSSION... THE AREA IS IN SOUTHWEST FLOW WITH AN UPPER TROUGH
OFF THE COAST. THE TROUGH OFFSHORE WILL DIG SOUTH OVER THE NEXT FEW
DAYS. THIS WILL ALLOW THE RIDGE TO BUILD OVER THE WEST WITH HEIGHTS
RISING OVER THE AREA LATE SUNDAY THROUGH TUESDAY.

AT THE SURFACE THE PRESSURE GRADIENT STRENGTHENS TOMORROW WITH
BREEZY CONDITIONS EXPECTED FROM THE CASCADES EASTWARD BEGINNING IN
THE EARLY AFTERNOON. ALSO A WEAK SURFACE LOW AND FRONTAL BOUNDARY
WILL APPROACH THE CENTRAL OREGON COAST SUNDAY MORNING. EXPECT CLOUDS
TO MOVE INTO THE COAST AND UMPQUA. BOTH NAM AND GFS SHOW THE FRONTAL
BOUNDARY STALLING TO THE NORTH OVER NORTHERN OREGON WITH THE
ASSOCIATED PRECIPITATION REMAINING NORTH OF OUR AREA.

RISING HEIGHTS MONDAY AND TUESDAY WILL ALLOW FOR DRY AND SLIGHTLY
WARMER AFTERNOON TEMPERATURES.

THEN THE GFS AND ECMWF MODELS INDICATE THE TROUGH WILL MOVE INLAND
BRINGING A WEAK COLD FRONT INTO THE AREA LATE WEDNESDAY INTO
THURSDAY. THE GFS SHOWS ENOUGH MOISTURE WITH THIS SYSTEM TO PRODUCE
SOME LIGHT RAIN OVER THE COASTAL TERRAIN AS THE FRONT MOVES INLAND.
ALSO CURRENT SATELLITE IMAGERY AND SATELLITE DERIVED TPW SHOWS GOOD
MOISTURE ALONG THE BACKSIDE AND SOUTHERN PORTIONS OF THE UPPER
TROUGH. IN ADDITION  MID LEVEL WINDS WILL TURN SOUTHERLY AS THE
TROUGH MOVES CLOSER TO THE COAST ALLOWING MOISTURE FROM THE SOUTH TO
MOVE INTO THE AREA.  EXPECT THIS WILL ALLOW FOR A CHANCE OF SHOWERS
LATE WEDNESDAY INTO THURSDAY. OTHERWISE EXPECT A MARINE PUSH AND
COOLER TEMPERATURES MID WEEK.

&&

.AVIATION...WIDESPREAD MVFR IN CIGS AND LOCAL IFR ALONG THE COAST
FROM CAPE BLANCO SOUTHWARD THROUGH THE MORNING WITH GRADUAL CLEARING
IN THE LATE MORNING. ISOLATED MVFR WILL CONTINUE NORTH OF CAPE
BLANCO THROUGH ABOUT 18Z. VFR CONDITIONS ELSEWHERE.

&&

.PREV DISCUSSION... /ISSUED 229 AM PDT SAT AUG 11 2007/

DISCUSSION...MODELS REMAIN IN GOOD AGREEMENT THROUGH THE MIDDLE
OF NEXT WEEK WITH A COUPLE OF MINOR DIFFERENCES WITH THE WASHING
OUT COLD FRONT ON SUNDAY. STABLE SW FLOW PATTERN CONTINUES THROUGH
THE WEEKEND WITH A WEAK COLD FRONT WASHING OUT AS IT REACHES THE
COAST WITH THE BEST JET DYNAMICS WELL NORTH OF MY FORECAST AREA.
HAVE ADDED SOME CHICKEN 20S TO THE NORTHERN COAST AS AMPLE LLVL
MOISTURE PUSHES ONTO THE COAST WITH DRIZZLE AND VERY LIGHT RAIN
POSSIBLE. THE GFS AND NAM ARE 180 DEGREES OUT FROM EACH OTHER IN
THE COASTAL WATERS ON SUNDAY. 850 MB WINDS ARE FROM THE SOUTH WITH
BOTH WITH THE NAM MSLP FAVORING NORTH WINDS IN SPITE OF THE
SOUTHERLY FLOW ALOFT. THE GFS SFC PATTERN SOMEWHAT SUPPORTS THE
NORTHERLY FLOW AS DOES THE ADJACENT COORDINATION AND HAVE
CONTINUED WITH NORTH TO NORTHEASTERLY WINDS IN THE COASTAL WATERS
FOR THIS PERIOD. THE NAM12 IS HINTING AT THE MARINE LAYER SPILLING
OVER THE DIVIDE INTO THE ROGUE VALLEY MONDAY NIGHT BUT WILL SEE IF
THIS CONTINUES IN THE NEXT RUN AS THIS IS A NEW FEATURE.

THE BIG WILDCARD FROM SUNDAY INTO THE BEGINNING OF NEXT WEEK IS
THE CLOSED UPPER LOW OFFSHORE. IF IT WOBBLES CLOSER TO THE COAST
WITH INCREASED SOUTHERLY FLOW PULLING MONSOONAL MOISTURE THINGS
COULD BE QUITE DIFFERENT THAN CURRENT MODELS ARE INDICATING...BUT
FOR NOW WILL CONTINUE WITH A DRY EXTENDED.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR ORZ624-ORZ625.

CA...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR CAZ284-CAZ285.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 AM
PDT THIS MORNING FOR
     PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT THIS
     MORNING FOR PZZ376.

CC
Hazardous weather outlook, Aug 11, 6:38 AM PDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
638 AM PDT SAT AUG 11 2007

CAZ284-285-ORZ624-625-121400-
ZONE 284-ZONE 285-ZONE 624-ZONE 625-
638 AM PDT SAT AUG 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR THE COMBINATION OF LOW RELATIVE HUMIDITY AND
STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LS

Nearby

Red Flag Warnings in Oregon, 2007Red Flag Warnings in California, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.